# SDR DHL2007873541

- Difficulty date: January 14, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1040
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM 1/4" MISDRILLED HOLE AT STA 1040.000 RBL 56" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-15-08 EVA D85300031 REV IR DATED 01-04-08 DWG AE85-53-102 REV IR DATED 01-03-08.  REMOVED FASTENERS IAW SRM 51-1-20D.  FABRICATED REPAIR ANGLE AND STRAP IAW DWG AE85-53-102 REV IR HEAT TREATED REPAIR ANGLE IAW SRM 51-1-1 PG 1-13.17 NDT INSPECTED REPAIR AND STRAP NO CRACK ANGLE NO CRACK FOUND IAW DPS 4.707-1.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AE85-53-102 REV IR SRM  51-1-20D SRM 51-3-1, SRM 51-3-0.
